폐결핵으로 치료 중 범혈구감소증으로 발현한 전신홍반루푸스
Systemic Lupus Erythematosus Manifested as Pancytopenia during Tuberculosis Treatment
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
A 49-year-old Chinese woman presented to Ilsan Paik Hospital emergency department with fever and general weakness. Chest computed tomography revealed cavity and peribronchial nodules and consolidation in the right upper lobe. A diagnosis of suspected active tuberculosis was made. A review of the patient’s medication prescribed at another hospital indicated that she had been taking antituberculosis medication for several months. Initially, the patient had anemia and mild thrombocytopenia. In addition, she developed leukopenia and her thrombocytopenia worsened. After discontinuing the antituberculosis medication, her pancytopenia initially improved, but was aggravated again after starting on antituberculosis drugs. Despite discontinuing the antituberculosis medication again, her pancytopenia progressed. As she had a high anti-nuclear antibody titer, another systemic disease was suspected. She was diagnosed with systemic lupus erythematosus and her leukopenia and thrombocytopenia improved after initiation of treatment with systemic steroids and antimalarial drugs.
Abstract
A 49-year-old Chinese woman presented to Ilsan Paik Hospital emergency department with fever and general weakness. Chest computed tomography revealed cavity and peribronchial nodules and consolidation in the right upper lobe. A diagnosis of suspected active tuberculosis was made. A review of the patient’s medication prescribed at another hospital indicated that she had been taking antituberculosis medication for several months. Initially, the patient had anemia and mild thrombocytopenia. In addition, she developed leukopenia and her thrombocytopenia worsened. After discontinuing the antituberculosis medication, her pancytopenia initially improved, but was aggravated again after starting on antituberculosis drugs. Despite discontinuing the antituberculosis medication again, her pancytopenia progressed. As she had a high anti-nuclear antibody titer, another systemic disease was suspected. She was diagnosed with systemic lupus erythematosus and her leukopenia and thrombocytopenia improved after initiation of treatment with systemic steroids and antimalarial drugs.
참고문헌 (27)
- Schonell M, "Rifampin", Can Med Assoc J, 106, pp.783~786 (1972)
- Laub DR Jr., "Isoniazid causing drug-induced thrombocytopenia", Eplasty, 11, pp.ic10~ (2011)
- Yakar F, "Isoniazid-and rifampicin-induced thrombocytopenia", Multidiscip Respir Med, 8, pp.13~ (2013)
- Kant S, "Pyrazinamide induced thrombocytopenia", Indian J Pharmacol, 42, pp.108~109 (2010)
- Bansal R, "A case of thrombocytopenia caused by rifampicin and pyrazinamide", Indian J Pharmacol, 45, pp.405~407 (2013)
- Azhar W, "Isoniazid induced pure red blood cell aplasia", Cureus, 12, pp.e7112~ (2020)
- Holla SK, "Isoniazid-induced pure red cell aplasia", BMJ Case Rep, 2018, pp.bcr2018226~ (2018)
- Piso RJ, "Severe isoniazid related sideroblastic anemia", Hematol Rep, 3, pp.e2~ (2011)
- Colucci G, "Pyrazinamide-induced sideroblastic anemia", Am J Hematol, 87, pp.305~ (2012)
- Nicolini A, "A rare adverse reaction to ethambutol : drug-induced haemolytic anaemia", Int J Tuberc Lung Dis, 20, pp.704~705 (2016)
- Lin FS, "A cross-sectional and follow-up study of leukopenia in tuberculosis patients : prevalence, risk factors and impact of anti-tuberculosis treatment", J Thorac Dis, 7, pp.2234~2242 (2015)
- Lee SW, "Leukopenia during treatment with first-line anti-tuberculosis medication", Respiration, 72, pp.660~661 (2005)
- Nagayama N, "Leukopenia due to anti-tuberculous chemotherapy including rifampicin and isoniazid", Kekkaku, 79, pp.341~348 (2004)
- 이세원, "The Prevalence and Evolution of Anemia Associated with Tuberculosis", Journal of Korean Medical Science, 21(6), pp.1028~1032 (2006), 대한의학회
- Onuoha C, "Novel developments in leukopenia and pancytopenia", Prim Care, 43, pp.559~573 (2016)
- Gnanaraj J, "Approach to pancytopenia : diagnostic algorithm for clinical hematologists", Blood Rev, 32, pp.361~367 (2018)
- Dalugama C, "Fever with pancytopenia : unusual presentation of extrapulmonary tuberculosis : a case report", J Med Case Rep, 12, pp.58~ (2018)
- Alghamdi AA, "Unusual manifestation of extrapulmonary tuberculosis", Case Rep Med, 2013, pp.353798~ (2013)
- Shah R, "Isoniazid induced lupus presenting as oral mucosal ulcers with pancytopenia", J Clin Diagn Res., 10, pp.OD03~OD05 (2016)
- Pretel M, "Drug-induced lupus erythematosus", Actas Dermosifiliogr, 105, pp.18~30 (2014)
- Neftel KA, "Inhibition of granulopoiesis in vivo and in vitro by beta-lactam antibiotics", J Infect Dis, 152, pp.90~98 (1985)
- Fry W, "Assessing the effect of piperacillin", tazobactam on hematological parameters in patients admitted with moderate or severe foot infections, 2018, pp.9, 219~228
- Peralta FG, "Incidence of neutropenia during treatment of bone-related infections with piperacillin-tazobactam", Clin Infect Dis, 37, pp.1568~1572 (2003)
- Boyce K, "Piperacillin", tazobactam-induced immune-mediated thrombocytopenia in the intensive care unit, 2016, pp.41, 730~732
- Loo AS, "Antimicrobial drug-induced thrombocytopenia : a review of the literature", Semin Thromb Hemost, 38, pp.818~829 (2012)
- Levine AB, "Clinical assessment and management of cytopenias in lupus patients", Curr Rheumatol Rep, 13, pp.291~299 (2011)
- Diaz P, "A case of pancytopenia with many possible causes : how do you tell which is the right one?", Eur J Case Rep Intern Med, 6, pp.001012~ (2019)
